Alert archive / Florida / Tornado Warnings in 2013
Tornado Warning 28, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this tornado warning at Aug 9, 2013, 6:04 PM EDT for Hillsborough County, Pinellas County, Florida. It was in force for 26 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 9, 2013, 6:04 PM EDT (22:04 UTC)
- Expired
- Aug 9, 2013, 6:30 PM EDT
- In force
- 26 min
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
Counties Hillsborough County, FL, Pinellas County, FL
The radar
The Tampa radar (KTBW), 44 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 9, 6:15 PM EDT | TSTM WND DMG | 1 E Tampa International, FL | TREE DOWN JUST EAST OF TAMPA AIRPORT NEAR LOIS AVE AND OHIO AVE. TIME ESTIMATED BY RADAR. |
| Aug 9, 6:15 PM EDT | TSTM WND DMG | 2 N Tampa International, FL | TRAINED SPOTTER REPORTS NUMEROUS 3-4 INCH TREE BRANCHES DOWN ON BENJAMIN RD JUST NORTH OF SLIGH AVE. ALSO A POWER POLE AND WIRES ARE LEANING INTO A TREE. |
| Aug 9, 6:15 PM EDT | TSTM WND DMG | 2 Wsw Town N Country, FL | MINOR ROOF DAMAGE TO ALUMINUM LANAI. TIME ESTIMATED BY RADAR. |
| Aug 9, 6:18 PM EDT | TSTM WND DMG | 3 N Tampa International, FL | TREE DOWN ON BENJAMIN RD JUST NORTH OF BARRY AVE. FIRE DEPT. AND SHERRIFS ON SCENE. |
| Aug 9, 6:20 PM EDT | TSTM WND GST 70 | Oldsmar, FL | TRAINED SPOTTER ESTIMATED 70 MPH WINDS IN OLDSMAR AREA. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 10.1 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 873 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 842 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- -39 m²/s²
- 0-3 km storm-relative helicity
- -13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -1.2
The text
As transmitted, in the capitals the NWS used until 2016.
359
WFUS52 KTBW 092204
TORTBW
FLC057-103-092230-
/O.NEW.KTBW.TO.W.0028.130809T2204Z-130809T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
604 PM EDT FRI AUG 9 2013
THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN HILLSBOROUGH COUNTY IN FLORIDA.
NORTHERN PINELLAS COUNTY IN FLORIDA.
* UNTIL 630 PM EDT
* AT 602 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
TORNADO NEAR WEST PARK...OR NEAR TAMPA INTERNATIONAL AIRPORT...
MOVING NORTHWEST AT 25 MPH.
* THE TORNADO WILL BE NEAR...
TOWN N COUNTRY...WEST PARK.
WESTCHASE.
OLDSMAR...SAFETY HARBOR.
LAKE FERN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THE TORNADO GO TO A SMALL INTERIOR ROOM IN
A STRONG AND WELL CONSTRUCTED BUILDING. CARS AND MOBILE HOMES ARE NOT
SAFE. IF NO SHELTER IS AVAILABLE...LIE FLAT IN A DITCH OR CULVERT AND
COVER YOUR HEAD WITH YOUR HANDS.
TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE PLEASE CALL
813-645-2323.
&&
LAT...LON 2817 8271 2817 8254 2812 8249 2806 8244
2795 8252 2797 8262 2798 8262 2800 8264
2799 8265 2801 8272
TIME...MOT...LOC 2204Z 131DEG 21KT 2801 8255
$$1 follow-up statement
125
WWUS52 KTBW 092212
SVSTBW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
612 PM EDT FRI AUG 9 2013
FLC057-103-092230-
/O.CON.KTBW.TO.W.0028.000000T0000Z-130809T2230Z/
HILLSBOROUGH FL-PINELLAS FL-
612 PM EDT FRI AUG 9 2013
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM EDT FOR NORTHERN
PINELLAS AND NORTHWESTERN HILLSBOROUGH COUNTIES...
AT 610 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. LOCATED NEAR WESTCHASE...OR 5 MILES NORTHWEST
OF TAMPA INTERNATIONAL AIRPORT...MOVING NORTHWEST AT 30 MPH.
THE TORNADO WILL BE NEAR...
WESTCHASE.
OLDSMAR.
LAKE FERN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THE TORNADO GO TO A SMALL INTERIOR ROOM IN
A STRONG AND WELL CONSTRUCTED BUILDING. CARS AND MOBILE HOMES ARE NOT
SAFE. IF NO SHELTER IS AVAILABLE...LIE FLAT IN A DITCH OR CULVERT AND
COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 2817 8254 2813 8251 2808 8249 2802 8256
2800 8264 2805 8270 2817 8271
TIME...MOT...LOC 2212Z 151DEG 27KT 2807 8258
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this tornado warning went out at Aug 9, 3:25 PM EDT, 2 hours 39 minutes earlier.
Area forecast discussion, Aug 9, 3:25 PM EDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 325 PM EDT FRI AUG 9 2013 .SHORT TERM (TONIGHT-SUNDAY)... RADAR HAS BECOME QUITE ACTIVE SO FAR THIS AFTERNOON WITH STRONG STORMS OVER SOUTHWEST FLORIDA AND THE ADJACENT GULF WATERS IN ADDITION TO OTHER CONVECTIVE ACTIVITY SCATTERED ACROSS THE FORECAST AREA. WITH THE WEST COAST SEA BREEZE AND OTHER BOUNDARIES CLEARLY SEEN CLOSE TO THE COAST AND AROUND THE TAMPA BAY AREA ALREADY...EXPECT ANOTHER ACTIVE LATE AFTERNOON AND EVENING...WITH ACTIVITY WINDING DOWN A FEW HOURS AFTER SUNSET. THE UPPER LEVEL LOW CURRENTLY SPINNING OVER THE SOUTHEASTERN GULF OF MEXICO WILL CONTINUE TO MOVE WESTWARD WHILE THE RIDGE AXIS REMAINS OVER NORTHERN FLORIDA...KEEPING SOUTHEAST WINDS IN PLACE ON SATURDAY. MODELS ARE SHOWING SOME DRIER AIR MAKING ITS WAY INTO THE AREA FROM THE SOUTHEAST...SO POPS ARE A BIT LOWER FOR SATURDAY AFTERNOON...BUT THE BEST CHANCES WILL STILL BE CLOSER TO THE WESTERN SIDE OF THE STATE. THE DRIER AIR WILL REMAIN IN PLACE FOR SUNDAY AFTERNOON...SO LEFT JUST ISOLATED RAIN CHANCES IN THE FORECAST FOR ALL AREAS. TEMPERATURES WILL LIKELY END UP BEING A FEW DEGREES WARMER FOR SUNDAY GIVEN THE LACK OF RAIN TO COOL THINGS DOWN. .LONG TERM (SUNDAY NIGHT-THURSDAY)... MID/UPPER LEVEL RIDGING WILL STRETCH WEST TO EAST ACROSS FLORIDA EARLY IN THE PERIOD THEN THE NEXT TROUGH WILL DEEPEN OVER THE EASTERN U.S. DURING THE SECOND HALF OF NEXT WEEK. MEANWHILE AT THE SURFACE...THE SUBTROPICAL RIDGE WILL BE ACROSS NORTH CENTRAL FLORIDA EARLY IN THE WEEK WITH AN EAST TO SOUTHEAST FLOW ACROSS THE REGION. DURING THE SECOND HALF OF THE WEEK THE RIDGE AXIS WILL BECOME SUPPRESSED SOUTH WITH A MORE SOUTH TO SOUTHWEST FLOW BECOMING ESTABLISHED. LOOKS LIKE A PRETTY TYPICAL SUMMERTIME PATTERN FOR EARLY IN THE WEEK WITH SCATTERED MAINLY AFTERNOON AND EVENING STORMS MONDAY AND TUESDAY. WEDNESDAY WILL BE THE TRANSITION DAY WITH SLIGHTLY DRIER AIR MOVING IN...BUT STILL EXPECTING SCATTERED CONVECTION MAINLY OVER INLAND AREAS DURING THE AFTERNOON AND EVENING. ON THURSDAY THE MODELS ARE SHOWING A WAVE MOVING THROUGH THE WESTERN CARIBBEAN WITH DEEP MOISTURE BEGINNING TO SPREAD NORTH. THIS SHOULD LEAD TO MORE SCATTERED STORMS ESPECIALLY DURING THE AFTERNOON AND EVENING...BUT COULD BE ALMOST ANYTIME ACROSS THE SOUTH. TEMPERATURES WILL REMAIN NEAR NORMAL THROUGH THE PERIOD WITH DAYTIME HIGHS MOSTLY IN THE LOWER TO MID 90S AND OVERNIGHT LOWS MAINLY IN THE 70S. && .AVIATION... SCATTERED SHRA/TSRA EXPECTED TO CONTINUE INTO THE EVENING AT THE TERMINALS...AND WILL AMEND AS COVERAGE/TIMING BECOMES MORE CLEAR. SHOULD SEE SHRA/TSRA END BY 00/01Z SATURDAY...WITH VFR CONDITIONS THEN EXPECTED OVERNIGHT AND THROUGH THE MORNING ON SATURDAY. && .MARINE... THE MAIN CONCERN THROUGH THE REST OF FRIDAY AFTERNOON AND EVENING WILL BE STRONG THUNDERSTORMS OVER THE WATERS...ESPECIALLY OVER TAMPA BAY AND THE NEAR SHORE WATERS...WITH THE MOST FAVORABLE TIME FRAME FOR STRONG THUNDERSTORMS BETWEEN 4 PM AND 7 PM. ACTIVITY SHOULD WIND DOWN A FEW HOURS AFTER SUNSET. OUTSIDE OF CONVECTION...WIND SPEEDS WILL GENERALLY REMAIN 15 KNOTS OR LESS THROUGH THE NEXT SEVERAL DAYS WITH SEAS AROUND 3 FEET OR LESS. && .FIRE WEATHER... NO CONCERNS. && .PRELIMINARY POINT TEMPS/POPS... TPA 76 92 77 93 / 40 40 20 20 FMY 74 93 76 93 / 40 30 20 20 GIF 74 94 75 96 / 30 30 10 20 SRQ 75 92 77 92 / 40 30 20 20 BKV 72 93 73 95 / 40 40 20 20 SPG 78 92 79 92 / 50 40 20 20 && .TBW WATCHES/WARNINGS/ADVISORIES... FL...NONE. GULF WATERS...NONE. && SHORT TERM/MARINE/FIRE WEATHER...05/CARLISLE AVIATION...21/JELSEMA LONG TERM...69/CLOSE
Hazardous weather outlook, Aug 9, 5:30 AM EDT, 12 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 530 AM EDT FRI AUG 9 2013 FLZ039-042-043-048>052-055>057-060>062-065-GMZ830-850-853-856-870- 873-876-092200- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DESOTO-CHARLOTTE-LEE- TAMPA BAY WATERS-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 530 AM EDT FRI AUG 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... AN EAST TO SOUTHEAST FLOW COMBINED WITH AMPLE MOISTURE AND INSTABILITY WILL LEAD TO SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPING OVER THE INTERIOR DURING THE MIDDAY AND EARLY AFTERNOON HOURS THEN MOVING TOWARDS THE WEST COAST DURING THE MID TO LATE AFTERNOON INTO THE EVENING. THE GREATEST HAZARDS WILL BE LOCALLY HEAVY RAINFALL...GUSTY WINDS UP TO 50 MPH...AND FREQUENT CLOUD TO GROUND LIGHTNING STRIKES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ...THUNDERSTORM IMPACT... SUFFICIENT MOISTURE AND INSTABILITY WILL CONTINUE TO SUPPORT SCATTERED SHOWERS AND THUNDERSTORMS ALONG THE SEA BREEZE BOUNDARIES EACH DAY DURING THE AFTERNOON AND EVENING HOURS. LOCALLY HEAVY RAINS...STRONG GUSTY WINDS...AND FREQUENT LIGHTNING STRIKES WILL BE POSSIBLE WITH THE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. PRC
In the hours before
Local storm report, Aug 9, 2:42 PM EDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
242 PM EDT FRI AUG 09 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM MARINE TSTM WIND 2 SW CAPE CORAL 26.55N 82.01W
08/09/2013 M55 MPH LEE FL MESONET
WIND GUST OF 48 KTS MEASURED AT THE CAPE HARBOUR MARINA.
&&
MCKAUGHANLocal storm report, Aug 9, 3:13 PM EDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
313 PM EDT FRI AUG 09 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM MARINE TSTM WIND 3 SSW CAPE CORAL 26.53N 82.00W
08/09/2013 M42.00 MPH LEE FL MESONET
36 KT GUST RECORDED AT WEATHERFLOW STATION
&&
MCKAUGHANSpecial weather statement, Aug 9, 4:30 PM EDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
430 PM EDT FRI AUG 9 2013
FLZ060-092100-
SARASOTA-
430 PM EDT FRI AUG 9 2013
...STRONG THUNDERSTORMS WILL AFFECT NORTHERN SARASOTA COUNTY...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THUNDERSTORMS
LOCATED ALONG A LINE EXTENDING FROM DESOTO LAKES TO 5 MILES EAST OF
NOKOMIS...OR ALONG A LINE EXTENDING FROM SARASOTA TO 5 MILES EAST OF
VENICE...MOVING WEST AT 15 MPH. THIS CLUSTER OF STORMS WILL AFFECT
DESOTO LAKES...FRUITVILLE...MYAKKA RIVER STATE PARK AND BEE
RIDGE...UNTIL 500 PM EDT.
THIS INCLUDES INTERSTATE 75 BETWEEN EXITS 193 AND 210.
GUSTY WINDS UP TO 45 MPH ALONG WITH FREQUENT LIGHTNING IS EXPECTED.
TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS. TORRENTIAL RAINS WILL REDUCE
VISIBILITY TO NEAR ZERO AND WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 2739 8262 2737 8261 2734 8256 2737 8257
2739 8257 2739 8235 2725 8225 2721 8226
2721 8222 2711 8215 2711 8248 2723 8253
2727 8258 2730 8258 2738 8265
TIME...MOT...LOC 2030Z 088DEG 13KT 2737 8253 2712 8237Special weather statement, Aug 9, 4:40 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
440 PM EDT FRI AUG 9 2013
FLZ039-042-092130-
LEVY-CITRUS-
440 PM EDT FRI AUG 9 2013
...STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CITRUS AND SOUTH
CENTRAL LEVY COUNTIES...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A STRONG
THUNDERSTORM LOCATED NEAR CITRONELLE...OR NEAR CRYSTAL
RIVER...MOVING WEST AT 10 MPH. THIS STRONG STORM WILL AFFECT
CRYSTAL RIVER...CRYSTAL RIVER AIRPORT AND OZELLO...UNTIL 530 PM EDT.
GUSTY WINDS UP TO 45 MPH ALONG WITH FREQUENT LIGHTNING IS EXPECTED.
TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS.
&&
LAT...LON 2924 8288 2915 8257 2911 8253 2905 8253
2904 8246 2883 8247 2880 8275 2887 8274
2889 8270 2893 8271 2899 8277 2903 8277
2907 8283 2914 8281 2915 8288
TIME...MOT...LOC 2039Z 093DEG 11KT 2896 8260Local storm report, Aug 9, 5:24 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
524 PM EDT FRI AUG 09 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG 4 S SEBRING 27.43N 81.45W
08/09/2013 HIGHLANDS FL EMERGENCY MNGR
HIGHLANDS EMERGENECY MANAGER REPORTED ROOF DAMAGE TO 6 OR
7 HOMES IN LAKE JOSEPHINE. ONE HOME ON LEONA DR. IS
MISSING THE MAJORITY OF ITS ROOF.
TREES...POWERLINES...AND A FEW CARPORTS HAVE BEEN BLOWN
DOWN AS WELL. TIME ESTIMATED BY RADAR.
&&
MCKAUGHANSpecial weather statement, Aug 9, 5:56 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
556 PM EDT FRI AUG 9 2013
FLZ050-051-092245-
HILLSBOROUGH-PINELLAS-
556 PM EDT FRI AUG 9 2013
...STRONG THUNDERSTORMS WILL AFFECT NORTHERN PINELLAS AND WEST
CENTRAL HILLSBOROUGH COUNTIES...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THUNDERSTORMS
LOCATED ALONG A LINE EXTENDING FROM RAYMOND JAMES STADIUM TO MACDILL
AIR FORCE BASE...OR ALONG A LINE EXTENDING FROM TAMPA TO 5 MILES EAST
OF DOWNTOWN SAINT PETERSBURG. THIS CLUSTER OF STRONG STORMS WAS
MOVING NORTHWEST AT 20 MPH...AND WILL AFFECT WEST PARK...RAYMOND
JAMES STADIUM...YBOR CITY AND TAMPA...UNTIL 645 PM EDT.
THIS INCLUDES INTERSTATE 275 BETWEEN EXITS 26 AND 50.
GUSTY WINDS UP TO 45 MPH ALONG WITH FREQUENT LIGHTNING IS EXPECTED.
TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS. TORRENTIAL RAINS WILL REDUCE
VISIBILITY TO NEAR ZERO AND WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 2799 8281 2816 8279 2816 8267 2802 8240
2790 8243 2790 8246 2792 8248 2782 8247
2783 8254 2796 8256 2797 8263 2798 8262
2800 8264 2799 8267 2794 8271 2788 8258
2780 8262 2787 8286
TIME...MOT...LOC 2156Z 128DEG 18KT 2801 8251 2781 8254The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 1:53 PM EDT | Special Marine Warning | TBW | 2 hr | |
| Aug 9, 2:38 PM EDT | Special Weather Statement | TBW | Charlotte, Lee | 67 min |
| Aug 9, 2:47 PM EDT | Severe Thunderstorm Warning | TBW | Charlotte, Lee | 58 min |
| Aug 9, 4:11 PM EDT | Special Marine Warning | TBW | 49 min | |
| Aug 9, 4:30 PM EDT | Special Weather Statement | TBW | Sarasota | 30 min |
| Aug 9, 4:40 PM EDT | Special Weather Statement | TBW | Citrus | 50 min |
| Aug 9, 5:56 PM EDT | Special Weather Statement | TBW | Pinellas | 49 min |
| Aug 9, 6:02 PM EDT | Severe Thunderstorm Warning | TBW | Hillsborough, Pinellas | 43 min |
| Aug 9, 6:25 PM EDT | Special Marine Warning | TBW | 65 min | |
| Aug 9, 6:27 PM EDT | Special Weather Statement | TBW | Pasco | 33 min |
Nearby
Tornado Warnings in Florida, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.